# SDR AMCR20180620002

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525C
- Aircraft serial: 525C0052
- Aircraft time: 2,325 hours, 1,914 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tee Fitting
- Part number: AS4857D01
- Condition: Cracked
- Location: Zone 100
- Part time: 2,325 hours, 1,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE, SUSPECTING A LEAK IN THE O2 SYSTEM, OBSERVED MORE-THAN-USUAL O2 LOSS OVERNIGHT. SUBSEQUENT INVESTIGATION FOUND THREE CRACKS IN THE ALUMINUM T-FITTING NEAR THE BOTTLE, WHICH CONNECTS THE O2 TO THE PRESSURE GAUGE AND THE TRANSDUCER. IT APPEARS THE FITTINGS WERE OVER-TORQUED WHICH SPLIT ALL THREE ENDS ON THE T-FITTING.
